MAUDE Adverse Event Report: NOAH MEDICAL INC. GALAXY SYSTEM

NOAH MEDICAL INC. GALAXY SYSTEM
Model Number GALB-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Failure analysis investigation of the scope was performed.Physical inspection of the scope revealed that there were no hardware defects.The scope was performing as expected.Video logs confirmed the intermittent em signal loss, but the user continued with the procedure using live fluoroscopy.The cause of the injury is a cardio embolism according to the physician.The complaint is reported due to the following findings: after a galaxy assisted biopsy procedure, the patient developed a stroke with intervention of tissue plasminogen activator and admission to the icu for approximately 21 days.The patient was discharged to the rehabilitation unit with left sided paralysis.
 
Event or Problem Description
It was reported that after a galaxy assisted biopsy of a lesion located at the anterior, right upper lobe, the patient developed a stroke.As a result of the complication, the patient was taken to the post-anesthesia care unit and still intubated.The stroke was confirmed via ct scan and mri imaging, confirmed by a neurologist.The patient was started on tissue plasminogen activator and was admitted to the icu.The patient was discharged to the rehabilitation unit with left sided paralysis.Information to gather the exact discharge date was unsuccessful.The physician does not attribute the injury to the galaxy system.Brief occurrence of em signal loss was reported during navigation, while the user continued with live fluoroscopy without interruption, and no injury was observed during the time of em signal loss.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL INC.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL INC.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key20700871
Report Number3021325287-2024-00012
Device Sequence Number6583833
Product Code EOQ
UDI-Device Identifier00850048825000
UDI-Public010085004882500010202408060117250200
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberGALB-001
Device Lot Number2024080601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability; Hospitalization; Other;
Patient Age76 YR
Patient SexPrefer Not To Disclose
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite